# SDR CALA2020050900928

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 103,286 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- OHAR EMER LT PWR SUPPLY (M9073) INOP, REFER TO NR LP 9131040. OHAR EMER LT PWR SUPPLY M9073 CHARGER AND BATTERY PACK REPLACED AND TEST RESULT NORMAL AS PER AMM 33-51-06.
